# SDR CA030729002

- Difficulty date: July 8, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Part serial: 95174H9966
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, RT WINDSHIELD CRACKED. RETURNED TO DEPARTURE AIRPORT.  FOLLOWING THE WINDSHIELD REPLACEMENT, THE AIRCRAFT RETURNED TO SERVICE.
